# SDR AU010347

- Difficulty date: April 7, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna U206E
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Cracked
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(AUS) ENGINE CYLINDER ROCKER HATS (2OFF) CRACKED AT PUSHROD END. EVIDENCE OF ROCKER HAT CONTACT ON THREE OTHER CYLINDERS.
